# SDR AALA20100708TUL07

- Difficulty date: July 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 31,231 hours, 14,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEEP WEAR IN NUMBER 3 FLAP VANE LEADING EDGE ABOVE OUTBOARD FLAP INBOARD HINGE.  INSTALLED BONDED REPAIR DOUBLER PER SRM 51-70-02.
